Positive solutions of a forced monlinear elliptic boundary value problem
Access this Article
Search this Article
This paper is a continuation of the previous paper Taira and Umezu  where we studied the existence and uniqueness of positive solutions of a class of sublinear elliptic problems with degenerate boundary conditions. We intend here to give a further investigation of the set of positive solutions in the forced case.
- Tokyo Sugaku Kaisya Zasshi
Tokyo Sugaku Kaisya Zasshi 51(4), 801-815, 1999-10-01
The Mathematical Society of Japan